# SDR 2001UALA00758

- Difficulty date: May 13, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,799 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER FLANGE CORRODED STA 1640, BETWEEN STR 7L AND 8L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR TO FRAME.
